# SDR CALA0200514

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C2630933
- Condition: Worn
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOCKEY STICK WORN IB EDGE OF NR 3 FLAP TRACK FAIRING. REPLACED HOCKEY STICK IB EDGE OF NR 3 FLAP TRACK FAIRING PER SRM 51-40-02.
